# SDR UIEA2020070701492

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Bracket
- Part number: 69B621484
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 1940 LH 20L PDU DISAGREE HANDLE BRACKET FOUND DAMAGED. CABIN-STA 1940 LH 20L PDU DISENGAGE HANDLE BRACKET LOCAL FABRICATED PER RI-25-00-14111 REV A. SUBJECT BRACKET REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02.
